Journal of the Mathematical Society of Japan

Iwahori-spherical representations of GSp(4) and Siegel modular forms of degree 2 with square-free level

Ralf SCHMIDT

Full-text: Open access

Abstract

A theory of local old- and newforms for representations of G S p ( 4 ) over a p -adic field with Iwahori-invariant vectors is developed. The results are applied to Siegel modular forms of degree 2 with square-free level with respect to various congruence subgroups.

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 1 (2005), 259-293.

Dates
First available in Project Euclid: 13 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1160745825

Digital Object Identifier
doi:10.2969/jmsj/1160745825

Mathematical Reviews number (MathSciNet)
MR2114732

Zentralblatt MATH identifier
1166.11325

Subjects
Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms 11F70: Representation-theoretic methods; automorphic representations over local and global fields 11F85: $p$-adic theory, local fields [See also 14G20, 22E50]

Keywords
GSp(4) unramified representations Siegel modular forms local newforms

Citation

SCHMIDT, Ralf. Iwahori-spherical representations of GSp(4) and Siegel modular forms of degree 2 with square-free level. J. Math. Soc. Japan 57 (2005), no. 1, 259--293. doi:10.2969/jmsj/1160745825. https://projecteuclid.org/euclid.jmsj/1160745825


Export citation

References

  • A. Andrianov, Euler products associated with Siegel modular forms of degree two, Russian Math. Surveys, 29 (1974), 45–116.
  • A. Andrianov, Singular Hecke-Shimura rings and Hecke operators on Siegel modular forms, St. Petersburg Math. J., 11 (2000), 931–987.
  • A. Andrianov, Singular Frobenius operators on Siegel modular forms with character and zeta functions, Abh. Math. Sem. Univ. Hamburg, 71 (2001), 123–142.
  • M. Asgari, and R. Schmidt, Siegel modular forms and representations, Manuscripta Math, 104 (2001), 173–200.
  • A. Borel, Automorphic $L$-functions, Proc. Sympos. Pure Math., 33 (1979), part 2, 27–61.
  • A. Borel, Admissible representations of a semisimple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math., 35 (1976), 233–259.
  • W. Casselman, On Some Results of Atkin and Lehner, Math. Ann., 201 (1973), 301–314.
  • W. Casselman and F. Shahidi, On irreducibility of standard modules for generic representations, Ann. Sci. École Norm. Sup. (4), 31 (1998), 561–589.
  • M. Eichler and D. Zagier, The Theory of Jacobi Forms, Progr. Math., 55, Birkhäuser, Basel, 1985.
  • K. Hashimoto and T. Ibukiyama, On relations of dimensions of automorphic forms of $Sp(2,\R)$ and its compact twist $Sp(2)$ (II), In: Automorphic Forms and Number Theory, (ed. I. Satake), Elsevier Science Pulishers B. V. and Kinokuniya Ltd., Tokyo, 1983.
  • T. Ibukiyama, On symplectic Euler factors of genus 2, J. Fac. Sci. Univ. Tokyo, 30 (1984), 587–614.
  • T. Ibukiyama, On relations of dimensions of automorphic forms of $Sp(2,\R)$ and its compact twist $Sp(2)$ (I), In: Automorphic Forms and Number Theory, (ed. I. Satake), Elsevier Science Pulishers B. V. and Kinokuniya Ltd., Tokyo, 1983.
  • T. Ibukiyama and F. Onodera, On the graded ring of modular forms of the Siegel paramodular group of level 2, Abh. Math. Sem. Univ. Hamburg, 67 (1997), 297–305.
  • D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math., 87 (1987), 153–215.
  • J.-L. Kim and I. Piatetski-Shapiro, Quadratic base change of $\theta_{10}$, Israel J. Math., 123 (2001), 317–340.
  • A. Novodvorski, Automorphic $L$-functions for the symplectic group $GSp(4)$, Proc. Sympos. Pure Math., 33 (1979), part 2, 87–95.
  • I. Piatetski-Shapiro, On the Saito-Kurokawa lifting, Invent. Math., 71 (1983), 309–338.
  • I. Piatetski-Shapiro, $L$-functions for $GSp(4)$, Pacific J. Math., 181 (1997), 259–275.
  • D. Prasad, Some applications of seesaw duality to branching laws, Math. Ann., 304 (1996), 1–20.
  • A. Rastegar, On a Theorem of Ihara, Preprint, 2004.
  • F. Rodier, Sur les représentations non ramifiées des groupes réductifs $p$-adiques; l'example de $GSp(4)$, Bull. Soc. Math. France, 116 (1988), 15–42.
  • P. Sally and M. Tadić, Induced representations and classifications for $GSp(2,F)$ and $Sp(2,F)$, Bull. Soc. Math. France, 121, Mem.,52 (1993), 75–133.
  • R. Schmidt, Some remarks on local newforms for $GL(2)$, J. Ramanujan Math. Soc., 17 (2002), 115–147.
  • R. Schmidt, On the archimedean Euler factors for spin $L$-functions, Abh. Math. Sem. Univ. Hamburg, 72 (2002), 119–143.
  • R. Schmidt, The Saito-Kurokawa lifting and functoriality, To appear in Amer. J. Math.
  • R. Schmidt, On classical Saito-Kurokawa liftings, Preprint, 2003 (submitted).
  • R. Takloo-Bighash, $L$-functions for the $p$-adic group $GSp(4)$, Amer. J. Math., 122 (2000), 1085–1120.
  • J. Tate, Number theoretic background, Proc. Sympos. Pure Math., 33 (1979), part 2, 3–26.